MAUDE Adverse Event Report: Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator

Impulse Dynamics USA, Inc. OPTIMIZER Smart Mini; Implantable Pulse Generator
Model Number CCM X11
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During the initial implant of an osm ipg, when tightening the v1 ring set screw, the doctor inserted the torque wrench, tightened the screw, and, upon removal of the torque wrench, the entire rubber gasket/gromet pulled out of the header.The impulse dynamics field representative observed the entire occurrence and observed the doctor's proper use of the torque wrench and set screw.The doctor then pointed out that the v2 anodal set screw gasket was also improperly set with half of the gasket halfway out of the header.The doctor was trying to move quickly because it took over an hour to attain access (normally takes about 10 minutes) and the rubber gasket/gromet came loose, which were put back into place.Before the id rep could offer if doctor wanted to use a different device, he requested medical silicone glue, broke scrub, left the room, and instructed the fellow to apply silicone adhesive to the gaskets and close.An investigation of the device records was conducted that led to the contract manufacturer opening a capa.It was noted that this ipg had been previously reworked by the cm prior to final id shipment and acceptance due to silicone sealing failure.The patient later passed away due to non-device-related reasons; the ipg remains implanted and is thus unavailable for further evaluation.

Brand Name
OPTIMIZER Smart Mini
Common Device Name
Implantable Pulse Generator
Manufacturer (Section D)
Impulse Dynamics USA, Inc.
401 route 73 n
bldg 50, ste 100
marlton NJ 08053
Manufacturer Contact
christian toto
401 route 73 n
bldg 50, ste 100
marlton, NJ 08053
+1(856)434-7921
MDR Report Key50258179
Report Number3012563838-2026-00054
Device Sequence Number21297803
Product Code QFV
UDI-Device Identifier00810003380098
UDI-Public00810003380098
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180036/S007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/01/2026
Device Model NumberCCM X11
Device Catalogue Number10-B501-3-XX
Device Lot NumberH5129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale